# SDR SWAA2017120518244

- Difficulty date: October 12, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #2 SLAT BULLNOSE LOWER SURFACE SKIN CRACKED.     / REPAIRED #2 SLAT SKIN IAW SRM.
